MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT EXCALIBUR BALLOON CATHETER

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT EXCALIBUR BALLOON CATHETER
Model Number 18-4000-27A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Laceration(s) of Esophagus (2398); Patient Problem/Medical Problem (2688)
Date of Event 10/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The procedure was completed with no problems on (b)(6) 2018 as part of the (b)(6) study bundled under p150026 and p150026/s002, protocol no.(b)(6).No device deficiency was reported.The adverse event was first reported by the patient on (b)(6) 2018.Cardiofocus was made aware of the adverse event on 7-nov-2018 by the study site.Esophageal ulceration is a known adverse event associated with any cardiac ablation procedure.There is no additional information for this adverse event.If any information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Ablation was done on (b)(6) 2018 and on (b)(6) 2018 the patient returned with chest pain.Patient was diagnosed with esophageal ulcer and was treated medically and discharged on (b)(6) 2018.Patient was back to baseline at follow-up visit on (b)(6) 2018.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT EXCALIBUR BALLOON CATHETER
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro MA 01752
MDR Report Key8103541
Report Number1225698-2018-00021
Device Sequence Number1598966
Product Code OAE
UDI-Device Identifier00868976000178
UDI-Public00868976000178
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number18-4000-27A
Device Catalogue Number18-4000-27A
Device Lot Number10697-006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age56 YR
Patient Weight81